# SDR HEEA954613

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4391S
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft Seal
- Part number: 4639312025
- Condition: Leaking
- Location: Transmission
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, DEVELOPED LEAK FROM BOTTOM OF TRANSMISSION. REPLACED SEAL DUE TO SLIP RING RETAINER LEAKING.
